# SDR 07FDEA03271

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53772135
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED STRINGER ON P36-40, FRAME 20-24 LT.  REPAIR PERFORMED BY INSTALLING RIVETS IAW SRM 53-10-14 / FIG 202.
